• Save €1.20
search

VICKS FLU TRIPLE A * OS POLV10BS

  • PROCTER & GAMBLE SRL
  • 039773027
Vicks flu triple action is indicated in case of cold and associated symptoms such as runny nose, cough, nasal congestion, headache and general aches. Vicks flu triple action can be used in hot water as an herbal tea, especially in the evening. Please read the information below. Do not exceed the recommended dose.



















info_outline View product sheet
Final Price €5.49
Regular Price €6.69
Save €1.20
Quantity
check_circle Available (9 Items)
48h
  Convenient and safe payments

Even with a credit card

  Shipping in 48h-72h all over the world

FREE in Italy over € 39.90

  Fast returns

14 days to reconsider

  Pharmaceutical experience

Always at your service

Drugs Others products at unbeatable price

PROCTER & GAMBLE SRL

Discover all products

VICKS FLU TRIPLE A * OS POLV10BS

Therapeutic indications

Short-term symptomatic treatment of mild to moderate pain, fever, nasal congestion with expectorant effect in case of a cough, associated with cold, chills and flu.

Dosage and method of use

Dissolve the contents of one sachet in a medium-sized cup and add hot, not boiling water (approximately 250 ml). Leave to cool to a drinkable temperature. Adults and children from 12 years of age: one sachet Repeat every four hours as directed, without exceeding four doses (sachets) within 24 hours. Do not administer to children under 12 years of age without medical advice. Do not administer to patients with hepatic or severe renal impairment (see section 4.3). Consult your doctor if symptoms persist for more than 3 days.

Contraindications

Hypersensitivity to paracetamol, guaifenesin, phenylephrine hydrochloride or to any of the excipients. Severe hepatic or renal impairment Hypertension Hyperthyroidism Diabetes Heart disease. Closed-angle glaucoma Porphyria Use in patients who are taking tricyclic antidepressants Use in patients who are taking, or have taken within the previous 2 weeks, monoamine oxidase inhibitors (MAOIs). Use in patients who are taking beta-blocking drugs Use in patients who are taking other sympathomimetic drugs Children under 12 years of age.

Side effects

The incidence of undesirable effects is usually classified as follows: Very common (> 10) Common (> 1/100 to 1/1000 to 1 / 10,000 to

Special warnings

Prolonged use of the product is not recommended. Patients should be advised not to take other products containing paracetamol or containing the same active ingredients as this preparation. Patients should also be advised to avoid concomitant intake of alcohol, other decongestant products, or cough or cold products. The doctor or pharmacist is required to verify that preparations containing sympathomimetics are not administered simultaneously through multiple routes, ie orally and topically (nasal, ear and eye preparations). This medicinal product should only be recommended in the presence of all symptoms (pain and / or fever, nasal congestion and bronchial cough). The risks of overdose are greater in patients with non-cirrhotic alcoholic liver disease. Use with caution in patients who are taking digitalis, beta-adrenergic blockers, methyldopa or other antihypertensive agents (see section 4.5). Use with caution in patients with prostatic hypertrophy as they are potentially prone to urinary retention. Sympathomimetic products should be used with great care in patients who are taking phenothiazines. Use in patients with Raynaud's phenomenon. Consult your doctor before use in case of persistent or chronic cough such as that manifested by smoking, asthma, chronic bronchitis or emphysema. Contains sucrose. Patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption or sucrase-isomaltase insufficiency should not take this medicine. Contains 157 mg of sodium per serving. To be taken into consideration in people with reduced kidney function or who follow a low sodium diet. Contains aspartame (E951). This medicine contains a source of phenylalanine. It can be harmful to you if you have phenylketonuria.

Pregnancy and breastfeeding

Epidemiological studies on pregnant women have shown the absence of negative effects due to the use of paracetamol in the recommended dosages; however, pregnant patients are required to follow their doctor's advice regarding the use of the drug. Paracetamol is excreted in breast milk, although not in clinically significant amounts. Available published data do not report contraindications regarding breastfeeding. There are limited data on the use of phenylephrine in pregnancy. Vasoconstriction of the uterine vessels and decreased uterine blood flow associated with the use of phenylephrine can cause fetal hypoxia. Until further information is available, taking phenylephrine during pregnancy should be avoided, except in cases where the doctor deems it essential. There are no data available regarding the possible release of phenylephrine in breast milk nor are there any reports regarding the effects of phenylephrine on breastfed infants. Until further data are available, the intake of phenylephrine during breastfeeding should be avoided, except in cases where the physician deems it essential. The safety of guaifenesin in pregnancy and lactation has not yet been fully established. During pregnancy, the product should only be taken in cases where the doctor deems it essential.

Expiration and retention

Do not store above 25 ° C.

Interactions with other drugs

The hepatotoxicity of paracetamol can be potentiated by excessive alcohol intake. The absorption rate of paracetamol can be increased with metoclopramide or domperidone and the absorption reduced with cholestyramine. Substances that induce liver microsomal enzymes, such as alcohol, barbiturates, monoamine oxidase inhibitors and tricyclic antidepressants, may increase the hepatotoxicity of paracetamol, particularly following overdose. Isoniazid reduces the elimination of paracetamol, with possible enhancement of its activity and / or toxicity, through the inhibition of its metabolism in the liver. Probenecid causes a halving of the elimination of paracetamol, inhibiting its binding with glucuronic acid. A reduction in paracetamol should be considered if probenecid is being taken. Regular use of paracetamol can reduce the metabolism of zidovudine (increasing the risk of neutropenia). Interactions between sympathomimetic amines, such as phenylephrine, and monoamine oxidase inhibitors cause hypertensive effects. Phenylephrine may negatively interact with sympathomimetic agents and may reduce the efficacy of beta-blocking drugs, methyldopa and other antihypertensive drugs (see section 4.4). The conditions in which these drugs are taken are contraindications to the use of the product. The anticoagulant effect of warfarin and other coumarin drugs can be enhanced by regular and prolonged intake of paracetamol, with an increased risk of bleeding; doses taken occasionally have no significant effect. Drug interactions have been reported between paracetamol and several other drugs. These interactions are considered unlikely to be clinically significant in temporary use and according to the suggested dosing regimen. Salicylates / aspirin can prolong the elimination (t ½) of paracetamol. Paracetamol may decrease the bioequivalence of lamotrigine, with possible decrease in its effect, due to a possible increase in its metabolism in the liver. It is possible that digitalis can sensitize the myocardium to effects similar to sympathomimetic substances. Paracetamol can alter the uric acid phosphotungstate test and blood glucose test.

Overdose

PARACETAMOL There is a risk of poisoning particularly in elderly patients, small children, in patients with liver disease, in chronic alcoholics, in patients with chronic malnutrition. In these cases an overdose can be fatal. In adults, 10 g or more of paracetamol can cause liver damage. If the patient has any of the risk factors (see below), ingesting 5 g or more of paracetamol can cause liver damage. Risk factors If the patient: a) is on prolonged therapy with carbamazepine, phenobarbital, phenytoin, primidone, rifampicin, St. John's wort or other liver enzyme-inducing drugs, or b) regularly takes ethanol in excess of the recommended amounts, or c) has a glutathione deficiency, eg. in case of eating disorders, cystic fibrosis, HIV infection, starvation, cachexia. Symptoms Symptoms of paracetamol overdose that occur in the first 24 hours are paleness, nausea, vomiting, anorexia and abdominal pain. Liver damage can appear 12–48 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur. In cases of severe poisoning, liver failure can progress to encephalopathy, hemorrhage, hypoglycemia, brain edema and death. Even in the absence of severe liver damage, acute renal failure with acute tubular necrosis may arise, highly likely if accompanied by low back pain, hematuria, and proteinuria. Cases of cardiac arrhythmia and pancreatitis have been reported. Treatment In case of paracetamol overdose it is essential to treat the patient immediately. Even in the absence of significant initial symptoms, the patient must be urgently transferred to the hospital. Symptoms may be limited to nausea or vomiting and may not reflect the severity of the overdose or the risk of organ damage. Patient treatment must be carried out in compliance with current guidelines. If it has not been more than one hour since taking the overdose, treatment with activated charcoal may be considered. The plasma concentration of paracetamol should be measured no earlier than 4 hours after ingestion (plasma concentrations measured earlier are unreliable). The patient can be treated with N-acetylcysteine within 24 hours of ingesting paracetamol; however, the maximum protective effect is achieved within 8 hours of ingestion. After this time, the effectiveness of the antidote decreases dramatically. If necessary, the patient should be given intravenous N-acetylcysteine in line with the established dosing schedule. In the event that vomiting is not a problem and the patient is away from the hospital, taking oral methionine may be a valid alternative. Treatment of patients with severe hepatic dysfunction presenting within 24 hours of ingestion should be discussed with the poison control center or a hepatology department. PHENYLEPHRINE HYDROCHLORIDE Symptoms of phenylephrine overdose include irritability, headache, arterial hypertension, reflex bradycardia, and arrhythmias. Hypertension should be treated with an alpha-blocker such as phentolamine iv. The reduction in blood pressure can reflexively increase heart rate but, if necessary, this can be facilitated by taking atropine. GUAIFENESIN Mild to moderate overdose can cause dizziness and gastrointestinal upset. Very high doses can produce excitation, confusion and respiratory depression. Urinary stones have been reported in patients consuming large quantities of guaifenesin-containing preparations. Treatment is symptomatic and includes gastric lavage and general supportive measures.

Active principles

One sachet contains: 500 mg paracetamol 200 mg guaifenesin 10 mg phenylephrine hydrochloride Excipients: Sucrose 2000 mg Aspartame 6 mg Sodium 157 mg For a full list of excipients, see section 6.1.

Excipients

Sucrose Citric acid Tartaric acid Sodium cyclamate Sodium citrate Aspartame (E951) Acesulfame potassium (E950) Menthol powder Lemon flavor Lemon juice flavor Quinoline yellow (E104)

039773027
9 Items